Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Stomach pain, burning sensation, vomiting, excess saliva. Medication and treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2393 Questions
My son how is 27 is having stomach pain with burning. He did vomit once. Also has excessive saliva. He has no insurance and cannot see a doctor. Any medicine over the counter that may help? Please!
Posted Wed, 11 Apr 2012 in Digestion and Bowels
Answered by Dr. Robert Galamaga 7 hours later
Hello and thanks for the query.

It is very likely that he has a moderate case of gastritis which is caused by excessive acid secretion and irritation of the lining of the stomach.

This causes a variety of symptoms including pain in the abdomen, nausea and vomiting. The excessive saliva is a natural mechanism by which the body prepares for vomiting.

For him I recommend you to go to the pharmacy to obtain omeprazole 20 mg tablets. He should take one tab with breakfast and one with dinner for 7 days. After 7 days he should take one with breakfast only for 21 more days. This should promote healing and resolution of his symptoms.

I thank you again for the query. I hope this response proves to be helpful. If you have any additional concerns I would be happy to address them.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor